Author Topic: Pregabalin support group  (Read 497 times)

[Buddie]

Pregabalin support group
« on: March 29, 2022, 12:19:59 am »
So on April 2021, i suddenly had this extreme anxiety and heart palpitations and was put on clonazepam 0.5mg 1/day for only 32 days. And then after those 32 days, doctor left me cold turkey. After few days, the withdrawals started. Extremely painful and bad including akathisia. Then I went to a psychiatrist who gave me pregabalin to cope with these withdrawals. After 2 months on 75mg/day (lowest dose), i started to feel normal and i reduced dose to 50mg/day. It was difficult but I managed it after 2 weeks and was stable on 50mg/day. Then as it was capsule I asked him for tablet so I can cut it off and taper. He gave me pregabalin tablet but it had some nortriptylene in it. Tablet was 75mg so I took half (37.5 mg) 1/day for 2 more months and then I took 1/4th (18.75mg) 1/day. Taper was going good. Then I ordered a beaker and started liquid tapering as I wasn't able to leave the med as a whole even on this low dose. I started dissolving that 18.75mg in 250ml of water and then started removing 5ml slowly and gradually since February 2022. As I reached to 25ml water, it was too low to taper. I STOPPED.

HELL BROKE LOSE although withdrawals weren't as bad as benzo, they were debilitating. I got so bad stomach issues and constipation and acidity. Please help anyone who has been trying to leave or left pregabalin.

On pregabalin since July 1,2021 (Tapered from 75mg/day to around 5mg/day)
On nortriptylene since October, 2021 (1-2mg/day)
On paroxetine since June 25,2021 (Tapered from 25mg/day to 12.5mg/day)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Pregabalin support group
« Reply #1 on: May 01, 2022, 07:38:53 pm »
I'm sorry for what you are going through. I have never taken pregabalin, and I did not cold turkey, so I can only give general advice. Several things could be going on here.

1. You are not recovered from your benzo cold turkey. The pregabalin was masking benzo symptoms. Now they are back.
2. You tried to start a taper too soon after another taper. Your brain couldn't handle that.
3. You reduced your pregabilin by too much too fast.

I suggest you try the site Surviving Antidepressants. They have a private benzo thread as well as people familiar with different psych meds (not just antidepressants) and poly-drugging. This could be especially helpful because of how many drugs you have been prescribed.

There is also support here on benzo buddies for people who cold turkeyed . Perhaps their experiences would be helpful. Go to the home page to find them.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Pregabalin support group
« Reply #2 on: May 01, 2022, 08:21:40 pm »
Dude, I'm so afraid now. What am I going to do in my life. I have a family to support, my university to study in, I have lot of aspirations in life. How will I do these while in withdrawals. I'm soooo lost and afraid 😭😭 I did nothing wrong to anyone. Why is it happening to me?
It's been almost a year in meds. Please i need hope and support.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Pregabalin support group
« Reply #3 on: May 02, 2022, 12:42:28 am »
You did nothing wrong. I did nothing wrong. The medical system did this to us. Life just sucks sometimes. I get through life by figuring out what is valuable to me and living for that.

I know it's scary. I remember that kind of fear. I have a special needs son who I parented during withdrawal. I can't say I did a very good job, but we got through it and we're OK now. You will get through it. You will get your life back on the other side of this.

You will probably have to slow your life down and stabilize (be well enough to function). You need to do some investigating to figure out how you are going to stabilize. Usually it means stop making drug changes. Sometimes it means a small updose.  Surviving Antidepressants would be helpful with that. They deal with poly-drugging.

There are also lots of support areas on this forum. People can relate to what you are going through and share what they have done to cope. Do some reading. Make some friends. Sometimes you will need someone to tell you everything in going to be OK even though it doesn't feel that way.

Click on one of these:

Cold Turkey, Detox & Rapid Withdrawal You can start your own thread here or join on any thread that is relevant.

Post Withdrawal Recovery Support You can start your own thread here or join on any thread that is relevant.

Coping Look through this. Some threads are more helpful than others.

Full Time Worker Support Group This has not been active for a bit but if you bump it with a reply, maybe somebody will come. Ultra is on here. He is a great guy.

Another way to find support is to join someone's Buddie Blog.

If that was all too much, just pick one thing to look at. And if that is not helpful, then pick another thing tomorrow. Another the next day. Don't spend too much time reading scary stories. Gather the information you need and then seek out positive threads. This is a marathon. You need all the positive energy you can get. You can do this!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.